Nurofen 24Tabs 200mg Ibuprofen Anti-Inflammatory Pain Relief (Qty Limit 4)

$11.99

In stock

Nurofen 24Tabs 200mg Ibuprofen Anti-Inflammatory Pain Relief (Qty Limit 4)

Nurofen Tablets offer an effective relief from pain.

$11.99

In stock

Description

This product has a limit of 4 per order, if you order more you will be partially refunded. Note: There is a limit of 100 tablets of paracetamol and 100 tablets of ibuprofen across all products per order, and we withhold the right to cancel and refund any orders which exceed this limit.

Nurofen provides effective relief of pain and inflammation. Nurofen provides up to 8 hours* relief.

For the temporary relief of pain and/or inflammation associated with:

– Headache.

-? Migraine Headache.

– Tension Headache.

– Back Pain.

– Muscular Pain.

– Cold & Flu Symptoms.

– Period Pain.

– Dental Pain.

– Sinus Pain.

– Arthritic Pain.

Warnings:

For the temporary relief of pain and/or inflammation. Always read the label and follow the directions for use. Incorrect use could be harmful.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use:? if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, if you are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Unless a doctor has told you to, do not use:

– For more than 3 days at a time, if you have asthma

– If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

– If you are trying to become pregnant or during the first 6 months of pregnancy

– In children suffering from chickenpox (varicella)

– In children suffering from dehydration through diarrhoea and/or vomiting

– If you are taking medication regularly

– If you are aged 65 years or over

– Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Directions:

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Ingredients:

ibuprofen 200 mg

Contains sugars

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Nurofen

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.